Authors
Advisor(s)
Abstract(s)
In this paper we develop group extension theory over an o-minimal structure N and use it to describe N-definable solvable groups. We prove an o-minimal analogue of the Lie-Kolchin-Mal'cev theorem and we describe N-definable G-modules and N-definable rings.
Description
Keywords
O-minimal structures Definable groups
Citation
Edmundo, Mário Jorge - Solvable groups definable in o-minimal structures. "Journal of Pure and Applied Algebra" [Em linha]. ISSN 0022-4049. Vol. 185, nº 1-3 (Dez. 2003), p. 1-60
Publisher
NORTH-HOLLAND